# SDR SIMA3641

- Difficulty date: December 28, 1999
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Disconnected
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3296 - UNSAFE RIGHT GEAR INDICATION.  PERFORMED EMERGENCY PROCEDURES.  PULLED EMERGENCY HANDLE FOR GEAR DOORS.  AIRCRAFT LANDED WITHOUT EVENT.  INSPECTED RIGHT GEAR ASSY AND FOUND MLG DRAG BRACKE CANNON PLUG DISCONNECTED.  RECONNECTED CANNON PLUG, REPLACED EMERGENCY SEPARATION BOLTS FOR LEFT RIGHT GEAR DOORS.  OPS CHECK GOOD.  (M)
